Hi I took plan b may 30th because the condom broke during intercourse and we are not sure when it did , he pulled out and started cumming , he was sure he didn't cum in me but I was afraid about Precum and got the pill the next day less then 24 hours after sex. I started bleeding 3 days later it started out light brown and got very heavy full on bleeding like a menstrual cycle it lasted for 5 days. I had cramps too during then. During the bleeding I did have slight itching but seemed to go away then. Few days after I then experienced the feeling like I need to pee and sometimes I'd go and barely anything would come out . Even a few minutes after going I'd get the need to pee again and barely anything would come out , no pain or discoloration in pee . Just the need to pee. I have been having cramps , nothing really different with my breasts .i took the pill about 6 days before ovulation and now it's been 2 weeks and a few days and I'm due for my period soon and I'm having to pee frequently and am having clear wet discharge the past day when I feel down there it's very wet could this be from the hormones in my body or could my body havd restarted its cycle since the plan b bleeding and does that mean the discharge could be from ovulating so many questions are running through my head and I'm only young and I really don't want to be pregnant please help !!!
Plan B is a huge artificial dose of the same hormone that would be present in your body if you were pregnant. Therefore it gives the same type of symptoms, such as those you've mentioned.
The only way to be sure, is to do a pregnancy test if you don't get your period on time (which you might not, as Plan B can make it late).
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2015 • 1 answer
Posted 29 Dec 2015 • 2 answers
Posted 11 Jun 2017 • 2 answers
Posted 29 Aug 2017 • 1 answer
Posted 2 days 1 hour ago • 2 answers